On Cabannes' 32-Velocity Models of the Boltzmann Equation

Shuichi Kawashima, Akemi Watanabe, Yasushi Shizuta, Machi Maeji

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)583-607
Number of pages25
JournalPublications of the Research Institute for Mathematical Sciences
Volume22
Issue number3
DOIs
Publication statusPublished - Jan 1 1986

Fingerprint

Boltzmann Equation
Model

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On Cabannes' 32-Velocity Models of the Boltzmann Equation. / Kawashima, Shuichi; Watanabe, Akemi; Shizuta, Yasushi; Maeji, Machi.

In: Publications of the Research Institute for Mathematical Sciences, Vol. 22, No. 3, 01.01.1986, p. 583-607.

Research output: Contribution to journalArticle

Kawashima, Shuichi ; Watanabe, Akemi ; Shizuta, Yasushi ; Maeji, Machi. / On Cabannes' 32-Velocity Models of the Boltzmann Equation. In: Publications of the Research Institute for Mathematical Sciences. 1986 ; Vol. 22, No. 3. pp. 583-607.
@article{07ecc9ab2d474928866a36451578e6e7,
title = "On Cabannes' 32-Velocity Models of the Boltzmann Equation",
author = "Shuichi Kawashima and Akemi Watanabe and Yasushi Shizuta and Machi Maeji",
year = "1986",
month = "1",
day = "1",
doi = "10.2977/prims/1195177855",
language = "English",
volume = "22",
pages = "583--607",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "3",

}

TY - JOUR

T1 - On Cabannes' 32-Velocity Models of the Boltzmann Equation

AU - Kawashima, Shuichi

AU - Watanabe, Akemi

AU - Shizuta, Yasushi

AU - Maeji, Machi

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=85008724593&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85008724593&partnerID=8YFLogxK

U2 - 10.2977/prims/1195177855

DO - 10.2977/prims/1195177855

M3 - Article

AN - SCOPUS:85008724593

VL - 22

SP - 583

EP - 607

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 3

ER -